Alert archive / Pennsylvania / Wind Advisories in 2013
Wind Advisory 6, NWS State College, PA
NWS State College, PA issued this wind advisory at Nov 17, 2013, 12:07 PM EST for 15 counties in Pennsylvania. It took effect at Nov 17, 2013, 9:00 PM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2013, 12:07 PM EST (17:07 UTC)
- In effect from
- Nov 17, 2013, 9:00 PM EST
- Expired
- Nov 18, 2013, 7:00 AM EST
- In force
- 10 hr
- Issued by
- NWS State College, PA
Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA, Lycoming County, PA, McKean County, PA, Potter County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Warren County, PA
The radar
The State College radar (KCCX), 25 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 5.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 328 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
011 WWUS71 KCTP 171707 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1207 PM EST SUN NOV 17 2013 ...WIND ADVISORY LATE TONIGHT INTO EARLY MONDAY MORNING... .A COLD FRONT WILL SWEEP ACROSS THE REGION OVERNIGHT. THE FRONT WILL BE ACCOMPANIED BY A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS. THIS LINE OF SHOWERS AND THUNDERSTORMS MAY CAUSE LOCALIZED STRONG WIND GUSTS. THE GUSTY WINDS ARE EXPECTED TO LAST FOR SEVERAL HOURS AFTER THE FRONTAL PASSAGE...WITH WINDS OUT OF THE WEST-SOUTHWEST 20-20MPH...AND GUSTS AS HIGH AS 45 MPH POSSIBLE...ESPECIALLY OVER THE RIDGE TOPS. PAZ004>006-010>012-017>019-024-025-033-034-037-041-042-045-046- 180115- /O.NEW.KCTP.WI.Y.0006.131118T0400Z-131118T1300Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD- TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...JOHNSTOWN...ALTOONA...SOMERSET... BEDFORD...MANSFIELD...WELLSBORO...TROUT RUN...LAPORTE... LOCK HAVEN...WILLIAMSPORT 1207 PM EST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST MONDAY. * WINDS...WEST-SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...TREES LIMBS COULD FALL ON POWER LINES AND CAUSE LOCALIZED POWER OUTAGES. SMALL OUTSIDE ITEMS SUCH AS LAWN FURNITURE AND TRASH BARRELS COULD ALSO BE TOSSED ABOUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION AND CONSIDER AVOIDING AREAS EXPOSED TO STRONG CROSS-WINDS. SECURE LOOSE OUTDOOR OBJECTS THAT MAY BE BLOWN AWAY IF NOT STORED OR TIED DOWN. FOR THE LATEST WEATHER INFORMATION...GO TO WEATHER.GOV/CTP OR STAY TUNED TO NOAA WEATHER RADIO. && LA CORTE $$
3 follow-up statements
173 WWUS71 KCTP 172355 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 655 PM EST SUN NOV 17 2013 ...STRONG WINDS LIKELY OVERNIGHT... .A COLD FRONT WILL SWEEP ACROSS THE REGION OVERNIGHT. THE FRONT WILL BE ACCOMPANIED BY A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS. THIS LINE OF SHOWERS AND THUNDERSTORMS MAY CAUSE LOCALIZED STRONG WIND GUSTS. THE GUSTY WINDS ARE EXPECTED TO LAST FOR SEVERAL HOURS AFTER THE FRONTAL PASSAGE...WITH WINDS OUT OF THE WEST-SOUTHWEST 20-20 MPH... AND GUSTS AS HIGH AS 50 MPH POSSIBLE...ESPECIALLY OVER THE RIDGE TOPS. PAZ004>006-010-011-017-024-033-181300- /O.EXT.KCTP.WI.Y.0006.131118T0200Z-131118T1300Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD... JOHNSTOWN...SOMERSET 655 PM EST SUN NOV 17 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM EST MONDAY... * WINDS...SOUTHWEST 15 TO 20 MPH WITH GUSTS UP TO AROUND 50 MPH. * IMPACTS...TREES LIMBS COULD FALL ON POWER LINES AND CAUSE LOCALIZED POWER OUTAGES. SMALL OUTSIDE ITEMS SUCH AS LAWN FURNITURE AND TRASH BARRELS COULD ALSO BE TOSSED ABOUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION AND CONSIDER AVOIDING AREAS EXPOSED TO STRONG CROSS-WINDS. SECURE LOOSE OUTDOOR OBJECTS THAT MAY BE BLOWN AWAY IF NOT STORED OR TIED DOWN. FOR THE LATEST WEATHER INFORMATION...GO TO WEATHER.GOV/CTP OR STAY TUNED TO NOAA WEATHER RADIO. && $$ PAZ012-018-019-025-034-037-041-042-045-046-181300- /O.CON.KCTP.WI.Y.0006.131118T0400Z-131118T1300Z/ NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-BEDFORD- TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING- INCLUDING THE CITIES OF...RENOVO...PHILIPSBURG...STATE COLLEGE... ALTOONA...BEDFORD...MANSFIELD...WELLSBORO...TROUT RUN...LAPORTE... LOCK HAVEN...WILLIAMSPORT 655 PM EST SUN NOV 17 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST MONDAY... * WINDS...SOUTHWEST 15 TO 20 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...TREES LIMBS COULD FALL ON POWER LINES AND CAUSE LOCALIZED POWER OUTAGES. SMALL OUTSIDE ITEMS SUCH AS LAWN FURNITURE AND TRASH BARRELS COULD ALSO BE TOSSED ABOUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION AND CONSIDER AVOIDING AREAS EXPOSED TO STRONG CROSS-WINDS. SECURE LOOSE OUTDOOR OBJECTS THAT MAY BE BLOWN AWAY IF NOT STORED OR TIED DOWN. FOR THE LATEST WEATHER INFORMATION...GO TO WEATHER.GOV/CTP OR STAY TUNED TO NOAA WEATHER RADIO. && $$
994 WWUS71 KCTP 180933 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 433 AM EST MON NOV 18 2013 PAZ004>006-010>012-017>019-024-025-033-034-037-041-042-045-046- 181300- /O.CON.KCTP.WI.Y.0006.000000T0000Z-131118T1300Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD- TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...JOHNSTOWN...ALTOONA...SOMERSET... BEDFORD...MANSFIELD...WELLSBORO...TROUT RUN...LAPORTE... LOCK HAVEN...WILLIAMSPORT 433 AM EST MON NOV 18 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * WINDS...WEST 15 TO 20 MPH WITH GUSTS 40 TO 50 MPH. * IMPACTS...MINOR PROPERTY DAMAGE...DOWNED TREE LIMBS AND ISOLATED POWER OUTAGES. DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH-SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION AND CONSIDER AVOIDING AREAS EXPOSED TO STRONG CROSS-WINDS. SECURE LOOSE OUTDOOR OBJECTS THAT MAY BE BLOWN AWAY IF NOT STORED OR TIED DOWN. FOR THE LATEST WEATHER INFORMATION...GO TO WEATHER.GOV/CTP OR STAY TUNED TO NOAA WEATHER RADIO. && $$
543 WWUS71 KCTP 181200 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 700 AM EST MON NOV 18 2013 PAZ004>006-010>012-017>019-024-025-033-034-037-041-042-045-046- 181300- /O.CAN.KCTP.WI.Y.0006.000000T0000Z-131118T1300Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD- TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...JOHNSTOWN...ALTOONA...SOMERSET... BEDFORD...MANSFIELD...WELLSBORO...TROUT RUN...LAPORTE... LOCK HAVEN...WILLIAMSPORT 700 AM EST MON NOV 18 2013 ...WIND ADVISORY IS CANCELLED... PEAK WIND GUSTS TODAY ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Nov 17, 9:11 AM EST, 2 hours 56 minutes earlier.
Area forecast discussion, Nov 17, 9:11 AM EST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 911 AM EST SUN NOV 17 2013 .SYNOPSIS... A POTENT STORM SYSTEM WILL BE HEADED ACROSS THE UPPER MIDWEST AND THROUGH THE NORTHERN GREAT LAKES TODAY INTO TONIGHT. THIS WILL BRING A STRONG COLD FRONT THROUGH THE REGION OVERNIGHT. COOLER AND DRIER...BUT WINDY CONDITIONS WILL FOLLOW BEHIND THE FRONT ON MONDAY...WITH HIGH PRESSURE RETURNING FAIR WEATHER TO THE AREA INTO THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... RADAR SHOWS AN AREA OF GENERALLY LIGHT-MODERATE STRATIFORM RAINS FROM SRN NY BACK INTO THE OHIO VALLEY. THE RAIN IS FAVORING THE NWRN 1/2 OF MY FCST AREA...AND SHOULD CONTINUE ALONG THIS TREND DURING THE DAYLIGHT HOURS...WITH PERHAPS A BREAK OR TAPERING OFF TO MORE SHOWERY ACTIVITY POSSIBLE FOR A BRIEF TIME IN THE AFTERNOON. MODELS ARE IN GOOD AGREEMENT IN THEIR HANDLING OF VIGOROUS MID LEVEL SHORTWAVE CURRENTLY OVER THE CENTRAL PLAINS...DIGGING EWD ACROSS THE MIDWEST WITH STRONG HEIGHT FALLS SPREADING INTO THE GR LAKES AS IT TAKES ON A NEGATIVE TILT. COINCIDENT WITH THE DEEPENING MID-UPPER TROUGH...A STRONG 850MB SWLY LLJ AND HIGH PWAT AXIS WILL SURGE NEWD AHEAD OF SHARP COLD FRONT RACING EWD THRU THE OH VLY. OVERALL..EXPECT A BREEZY AND RELATIVELY MILD DAY WITH PERIODS OF RAIN. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/... A TIGHTENING PRES GRAD WILL RESULT IN INCREASING SLY FLOW IN THE PRE-FRONTAL WARM SECTOR...WITH FQNT WIND GUSTS IN THE 25-35KT RANGE ESPECIALLY ON THE WRN RIDGES. WHILE THE PRE-FRONTAL WINDS WILL BE MODERATELY STRONG/GUSTY...THEY SHOULD STAY BLW WIND ADVY CRITERIA. HIRES MODEL DATA IS SHOWING THE DEVELOPMENT OF A LOW TOPPED SQUALL LINE OR NARROW COLD FRONTAL RAIN BAND /NCFRB/ THAT WILL ACCOMPANY THE STRONG COLD FRONT ACRS THE CWA LATER TONIGHT INTO THE PRE-DAWN HOURS MON. SHERB VALUES AOA 1 INDICATE A FAVORABLE COLD SEASON HIGH-SHEAR/LOW CAPE ENVIRONMENT WHICH IS BOTH COMMON AND ESSENTIAL FOR NCFRB/S. THE CONVECTIVELY ENHANCED THIN LINE /WITH PERHAPS LITTLE TO NO LTG/ WILL HAVE THE POTENTIAL TO TAP VERY FAST WINDS ALOFT AND PRODUCE STRONG TO LOCALLY DAMAGING GUSTS AS IT RACES EWD THRU CENTRAL PA. LEANED HEAVILY ON THE HIRES WRF ARW/NMM FOR TIMING WHICH BRINGS THE LINE ACRS WRN ALLEGHENIES BTWN 03-06Z...CNTRL MTNS BTWN 06-09Z AND SUSQ VLY BTWN 09-12Z. LATER SHIFTS WILL BE ABLE TO REFINE TIMING +/- A FEW HOURS AS THE LINE CONSOLIDATES AND BECOMES EVIDENT UPSTREAM IN IN/OH BY THIS EVE. ASSUMING THE LINE COMES TO FRUITION /CONFIDENCE IS FAIRLY HIGH BASED ON SIMULATED RADAR DEPICTIONS FROM THE HIRES MODELS/...IT SHOULD BE HANDLED WITH SVR TSTM WARNINGS GIVEN CONVECTIVE ENHANCEMENT AND VERY BRIEF DURATION OF MAX WINDS. 100KT A "STING JET" IN THE DRY SLOT ALONG WITH STG ISALLOBARIC FORCING VIA SFC PRES RISES OF +3-5MB IN 3HR IN THE COLD AIR IS CONCERNING TO SAY THE LEAST AND SHOULD AID IN DOWNWARD MOMENTUM TRANSFER. CONSIDERATION WAS GIVEN TO A POST-FRONTAL WIND ADVY BUT DECIDED TO HOLD OFF FOR NOW...THINKING THAT THE MAIN HIGH/DMGG WIND THREAT WOULD BE FOCUSED RIGHT ALONG OR IMMEDIATELY BEHIND THE SQUALL LINE. WILL CONTINUE TO HIGHLIGHT THE POTENTIAL OF STRONG TO POSSIBLY DAMAGING WINDS IN THE HAZARDOUS WEATHER OUTLOOK AND SOCIAL MEDIA. MAY ALSO ISSUE SPS TO CREATE ADDITIONAL AWARENESS. THE SPC DAY 1 SPC OUTLOOK EXPANDED THE SLGT RISK ACRS MOST OF THE CWA WITH MOD RISK TO THE PA/OH BORDER. OVERALL IT LOOKS LIKE AN ACTIVE NIGHT. && .LONG TERM /MONDAY THROUGH SATURDAY/... THE STRONG COLD FRONT...LIKELY CAUSING SOME CONVECTIVE WIND PROBLEMS /AT LEAST ACROSS THE WESTERN MTNS OF PENNSYLVANIA VERY EARLY MONDAY MORNING/...WILL BE EXITING OFF THE EAST COAST LATE MONDAY MORNING. BRISK WESTERLY WINDS...AND GUSTS OF 25-35 KTS WILL BE TRANSPORTED DOWN TO THE SURFACE AS THE VERTICAL MIXING DEPTH INCREASES TO OVER 5 KFT AGL DURING THE LATE MORNING AND AFTERNOON HOURS MONDAY /WITHIN THE WELL-DEFINED DRY SLOT/. TEMPERATURES WON/T BE ALL THAT COLD WITHIN THIS AIRMASS...WHICH IS COMPRISED OF A MIXTURE OF GREATLY MODIFIED CONTINENTAL POLAR...AND PACIFIC AIR. THE CENTER OF HIGH PRESSURE RESPONSIBLE FOR PUSHING THIS COOLER/DRIER AIR INTO THE REGION WILL DRIFT NORTHEAST FROM THE SOUTHERN PLAINS STATES THROUGH THE MIDWEEK PERIOD. SCATTERED LIGHT PRECIPITATION /INITIALLY IN THE FORM OF RAIN SHOWERS DURING THE DAYLIGHT HOURS MONDAY...THEN EVENTUALLY SNOW SHOWERS BY MONDAY NIGHT/...WILL AFFECT THE NORTHERN AND WESTERN MOUNTAINS OF THE STATE. MINOR SNOW ACCUMS OF A COATING...TO PERHAPS AROUND 1 INCH IN WARREN COUNTY...WILL OCCUR MONDAY NIGHT ACROSS THE MTNS. BIG NEGATING FACTOR AGAINST ACCUMULATING OROGRAPHIC/LES SNOW SHOWERS WILL BE THE RATHER SHALLOW DEPTH OF THE COLD AIR...AND CLOUD TEMPS WARMER THAN -12C WHICH WILL GREATLY LIMIT THE INTENSITY AND DENDRITIC GROWTH OF THE SNOW. AFTER PASSAGE OF UPPER TROF AXIS MONDAY/EARLY TUESDAY...THE UPPER FLOW PATTERN BECOMES FAIRLY ZONAL THROUGH THE REMAINDER OF THE PERIOD AS ENERGY IS FORECAST TO DIG INTO THE WESTERN U.S. 00Z MODEL GUIDANCE IS SOMEWHAT GOOD AGREEMENT ON A DRY AND SLOWLY MODERATING PERIOD FOR THE SECOND HALF OF THE WEEK AS HIGH PRESSURE SLIDES OFF THE SOUTHERN NEW ENGLAND COAST. AN ARCTIC FRONT WILL PLOW SOUTHEAST ACROSS THE NORTHERN PLAINS AND UPPER GLAKES FRIDAY...THANKS TO A HIGHLY AMPLIFIED RIDGE FORMING ACROSS THE ERN PACIFIC AND INTO THE GULF OF ALASKA...WITH AN EVENTUAL REX BLOCK PATTERN OVER THE WEST COAST OF CANADA AND THE U.S. INTERESTING SCENARIO SHAPING UP FOR NEXT WEEKEND WITH THE FIRST POTENTIAL FOR A WIDESPREAD SYNOPTIC LIGHT TO MODERATE SNOW OR MIXED PRECIP EVENT. 00Z GFS AND EC OPERATIONAL MODELS AND ENSEMBLE SUITES DIVERGE SLIGHTLY BY NEXT WEEKEND WITH THE TRACK/ORIENTATION OF THE ARCTIC FRONT...AND THE AMOUNT OF ENERGY DIGGING SOUTHEAST IN ITS WAKE INTO THE MISS VALLEY AND APPALACHIANS. HOWEVER...BOTH MODELS AND THEIR ENSEMBLES INDICATE A CLIPPER TYPE SYSTEM HEADING SE ACROSS THE GLAKES...BRINGING US AT LEAST SOME SNOW/OR SNOW SHOWERS /THAT COULD BE MIXED WITH RAIN ACROSS SOUTHERN PENN FRIDAY NIGHT INTO EARLY SAT/. THE COLDEST AIR SO FAR THIS FALL WILL LIKELY FOLLOW FOR LATER NEXT WEEKEND INTO THE WEEK OF NOV 25TH. && .AVIATION /14Z SUNDAY THROUGH THURSDAY/... WIDESPREAD REDUCED CIG/VIZ IN PLACE AT ALL TERMINALS EXCEPT JST WHICH IS ON THE EDGE OF THE LOWER CLOUDS AND VIZ ASSOCIATED WITH THE ADVANCING RAIN. RADAR TRENDS INDICATE THE NW 2/3RDS OF THE AIRSPACE WILL SEE SHOWERS THRU MOST OF THE PERIOD. IFR CONDS WILL PERSIST IN THE EAST WITH GUIDANCE SHOWING SLOW IMPROVEMENT INTO THE AFTN. IN GENERAL DON'T ANTICIPATE ANY GREAT IMPROVEMENT TODAY. TONIGHT WILL BE A VERY ACTIVE PERIOD WITH A STRONG COLD FRONT AND ATTENDANT LOW-TOPPED SQUALL LINE PROGGED TO RACE EWD ACRS THE AIRSPACE. SLY WINDS WILL STEADILY INCREASE AHEAD OF THE FRONT WITH LLWS EXPECTED GIVEN 50+KT LLJ. MOD-HVY SHOWERS AND LCL HIGH WIND GUSTS WILL BE POSSIBLE ALONG AND IMMEDIATELY BEHIND THE SQ LINE WITH AN ABRUPT WIND SHIFT TO THE WEST-SOUTHWEST. GUSTY WINDS WILL CONTINUE INTO EARLY MONDAY WITH FQNT GUSTS IN THE 25-35KT RANGE. OUTLOOK... MON...VFR EARLY THEN BCMG MVFR/IFR WEST IN PM SHOWERS. MVFR TO VFR EAST. GUSTY WNW WINDS. TUE...BCMG VFR WEST. WED-THU...NO SIG WX. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE/LAMBERT/STEINBUGL NEAR TERM...LA CORTE/STEINBUGL SHORT TERM...STEINBUGL LONG TERM...LAMBERT/GARTNER AVIATION...LA CORTE/STEINBUGL
Hazardous weather outlook, Nov 17, 8:32 AM EST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 832 AM EST SUN NOV 17 2013 PAZ006-011-012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-181345- POTTER-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 832 AM EST SUN NOV 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT INTO EARLY MONDAY AS A STRONG COLD FRONT MOVES ACROSS THE REGION. THE PRIMARY SEVERE WEATHER THREAT WILL COME IN THE FORM OF ISOLATED DAMAGING WIND GUSTS OF 60 MPH OR MORE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004-005-010-181345- WARREN-MCKEAN-ELK- 832 AM EST SUN NOV 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS EVENING INTO EARLY MONDAY AS A STRONG COLD FRONT MOVES ACROSS THE REGION. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WIND GUSTS OF 60 MPH OR MORE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. COLBERT
Nearby
Wind Advisories in Pennsylvania, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.